# SDR USAA920081398

- Difficulty date: July 19, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 10,054 hours, 4,206 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RA12800M0706
- Part serial: Q00160007661
- Condition: Malfunctioned
- Location: Smoke Detection
- Part time: 10,054 hours, 4,206 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT 179 (ONT-LAS)  FALSE FIRE WARNING-ON DESCENT INTO LAS, CREW REPORTED SMOKE/CARGO FAULT.  AFTER FIRE SUPPRESSANT DISCHARGE, RECEIVED LAV/GALLEY DETECTION FAULT.  MAINTENANCE REMOVED AND REPLACED THE SMOKE DETECTOR CONTROL UNIT, SMOKE DETECTORS 3WH & 4WH AND FIRE EXTINGUISHER BOTTLE.  OPERATIONAL CHECK WAS GOOD.  (A)
